# SDR AU970795

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: TB121112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME NO9 CRACKED AT TOP RH RADIUS IN AREA ABOVE STABILATOR ATTACHMENT FITTING - FOUND DURING INSPECTION IAW AD/TB10/11/01
